# SDR USAA060895

- Difficulty date: July 14, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 12,482 hours, 12,482 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5347112420000
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION SEVERAL AREAS AT SHEAR TIE PLATE AFT OF FRAME C-69 STR 23R.  DEFECTIVE PART REPLACED WITH IDENTICAL PART.  CORROSION TASK JA-260-53500; LEVEL 1, DEFECT SIZE: 1" DIA.
